Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 38, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 26, 2012, 8:11 PM MDT for 4 counties in Kansas. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2012, 8:11 PM MDT (02:11 UTC)
- Expired
- May 26, 2012, 8:45 PM MDT
- In force
- 34 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Greeley County, KS, Logan County, KS, Wallace County, KS, Wichita County, KS
The radar
The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 8:45 PM MDT | TSTM WND GST 65 | 10 S Sharon Springs, KS | DIME SIZED HAIL ALSO REPORTED. |
| May 26, 8:53 PM MDT | TSTM WND GST 63 | Tribune, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1172 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 2320 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
443
WUUS53 KGLD 270211
SVRGLD
KSC071-109-199-203-270245-
/O.NEW.KGLD.SV.W.0038.120527T0211Z-120527T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
911 PM CDT SAT MAY 26 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREELEY COUNTY IN WEST CENTRAL KANSAS...
SOUTHERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SOUTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
WICHITA COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 945 PM CDT/845 PM MDT/
* AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF
HORACE TO 21 MILES SOUTH OF TRIBUNE TO 36 MILES SOUTHWEST OF
LYDIA...AND WAS MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
HORACE...TRIBUNE...SELKIRK...LEOTI...LYDIA...SHARON SPRINGS...
MARIENTHAL...WALLACE AND RUSSELL SPRINGS.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 97 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3833 10205 3840 10205 3893 10178 3892 10091
3869 10108 3869 10112 3860 10112 3826 10128
3825 10196
TIME...MOT...LOC 0211Z 216DEG 59KT 3839 10191 3823 10173
3792 10164
WIND...HAIL 70MPH 1.00IN
$$
JRM2 follow-up statements
840
WWUS53 KGLD 270218
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
818 PM MDT SAT MAY 26 2012
KSC071-109-199-203-270245-
/O.CON.KGLD.SV.W.0038.000000T0000Z-120527T0245Z/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
918 PM CDT SAT MAY 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WALLACE...WICHITA...GREELEY AND SOUTHERN LOGAN COUNTIES UNTIL 945 PM
CDT/845 PM MDT/...
AT 816 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF HORACE TO 14
MILES SOUTH OF TRIBUNE TO 26 MILES SOUTH OF TRIBUNE...AND WAS MOVING
NORTHEAST AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
HORACE...TRIBUNE...SELKIRK...LYDIA...LEOTI...WALLACE...SHARON
SPRINGS...MARIENTHAL AND RUSSELL SPRINGS.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 97 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
&&
LAT...LON 3833 10205 3839 10205 3893 10178 3891 10092
3869 10108 3869 10112 3860 10112 3826 10128
3825 10196
TIME...MOT...LOC 0219Z 214DEG 54KT 3848 10186 3831 10168
3813 10171
WIND...HAIL 70MPH 1.00IN
$$
JRM757
WWUS53 KGLD 270229
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM MDT SAT MAY 26 2012
KSC071-109-199-203-270245-
/O.CON.KGLD.SV.W.0038.000000T0000Z-120527T0245Z/
LOGAN KS-GREELEY KS-WICHITA KS-WALLACE KS-
929 PM CDT SAT MAY 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WALLACE...WICHITA...GREELEY AND SOUTHERN LOGAN COUNTIES UNTIL 945 PM
CDT/845 PM MDT/...
AT 826 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF HORACE TO 7
MILES SOUTHWEST OF SELKIRK TO 19 MILES SOUTH OF TRIBUNE...AND WAS
MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
SELKIRK...LYDIA...LEOTI...WALLACE...SHARON SPRINGS...MARIENTHAL AND
RUSSELL SPRINGS.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 98 AND 142.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
&&
LAT...LON 3827 10187 3842 10202 3893 10178 3891 10092
3869 10108 3869 10112 3860 10112 3826 10128
TIME...MOT...LOC 0229Z 209DEG 49KT 3859 10178 3843 10160
3824 10163
WIND...HAIL 70MPH 1.00IN
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:34 PM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 26, 5:34 PM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
534 PM MDT SAT MAY 26 2012
.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 302 PM MDT SAT MAY 26 2012
THROUGH TONIGHT...THERE WILL BE A CHANCE FOR THUNDERSTORMS THIS
EVENING TO THE EAST OF A DRY LINE...WITH THE BEST CHANCES IN THE
EASTERN PORTION OF THE AREA WHERE MOISTURE ADVECTION WILL BE
STRONGEST. TORNADO PARAMETERS BASED ON NAM SOUNDINGS ARE LOW IN
THIS AREA...AND STORMS WILL BE HIGH BASED...SO DAMAGING WINDS SEEM
THE MOST LIKELY THREAT...NEXT BEING LARGE HAIL. A COLD FRONT WILL
MOVE INTO THE AREA DURING THE EARLY MORNING...WITH MULTIPLE MODELS
SUGGESTING POTENTIAL FOR PRECIP AHEAD OF THE FRONT THIS EVENING
AND EARLY SUNDAY MORNING. WHILE DEW POINTS WILL BE HIGHER OUT EAST
OVERNIGHT...DEW POINTS WILL RECOVER OVER THE WESTERN PORTION OF
THE AREA. STRONG WINDS WILL DECREASE SLIGHTLY AFTER MIXING ENDS
THIS EVENING...BUT SHOULD REMAIN FAIRLY GUSTY UNTIL AFTER THE COLD
FRONT MOVES IN AND CAUSES WINDS TO VEER TO WESTERLY.
SUNDAY AND SUNDAY NIGHT...LATEST GUIDANCE HAS SHIFTED SLIGHTLY
EASTWARD WITH PLACEMENT OF THE DRY LINE ON SUNDAY AFTERNOON. STILL
LOOKS AS THOUGH LOCATIONS EAST OF A LINE FROM MCCOOK TO GOVE WILL
HAVE THE POTENTIAL TO SEE STRONG TO SEVERE THUNDERSTORMS DEVELOP
DURING THE AFTERNOON HOURS. CONVECTIVE ACTIVITY SHOULD SHIFT EAST
OF THE FORECAST AREA BY 06Z. WEST OF THE DRY LINE...ANOTHER DAY OF
BORDERLINE CRITICAL FIRE WEATHER CONDITIONS IS ANTICIPATED. GIVEN
ONGOING FIRE WEATHER HIGHLIGHT TODAY...WILL DEFER TO THE OVERNIGHT
SHIFT TO TAKE ANOTHER LOOK.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 302 PM MDT SAT MAY 26 2012
MONDAY THROUGH WEDNESDAY...STRONG MID/UPPER TROUGH WILL MOVE
EASTWARD ACROSS THE NORTHERN PLAINS WITH QUASI-ZONAL FLOW ACROSS
THE CENTRAL HIGH PLAINS. EXPECT SEASONABLE TEMPS AND DRY
CONDITIONS UNTIL TUESDAY AFTERNOON WHEN A WEAK SHORTWAVE TROUGH
WILL MOVE ACROSS THE AREA. WILL CARRY A INCREASING CHANCES FOR
PRECIP THROUGH THE DAY WEDNESDAY WITH SUBSIDENCE OVERTAKING THE
REGION BY LATE WEDNESDAY NIGHT.
THURSDAY THROUGH SATURDAY...WILL SEE PERIODIC OPPORTUNITIES FOR
PRECIP DURING THIS TIME FRAME. A MID/UPPER RIDGE WILL CONTINUE TO
BUILD ACROSS THE WESTERN CONUS RESULTING IN NORTHWEST FLOW ALOFT
ACROSS THE TRI-STATE REGION. TOUGH TO PINPOINT TIMING/COVERAGE AT
THIS POINT BUT SLIGHT CHANCE/CHANCE POPS APPEAR REASONABLE. TEMPS
WILL GRADUALLY WARM BACK INTO THE MID 80S BY SATURDAY.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 531 PM MDT SAT MAY 26 2012
VFR EXPECTED THROUGH THE PERIOD. STRONG AND GUSTY SOUTHERLY
SURFACE WINDS WILL CONTINUE THROUGH THE EVENING THEN GRADUALLY
DIMINISH AFTER MIDNIGHT. COLD FRONT WILL MOVE THROUGH BETWEEN 09Z
AND 12Z WITH WINDS SHIFTING TO THE WEST AND DIMINISHING.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HIGH WIND WARNING UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING FOR
KSZ001-002-013-014-027-028-041-042.
RED FLAG WARNING UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING FOR
KSZ001>004-013>016-027>029-041-042.
WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR KSZ003-004-015-
016-029.
CO...HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR COZ090>092.
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR COZ252>254.
NE...HIGH WIND WARNING UNTIL 10 PM MDT THIS EVENING FOR NEZ079.
RED FLAG WARNING UNTIL 10 PM MDT /11 PM CDT/ THIS EVENING FOR
NEZ079>081.
WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR NEZ080-081.
&&
SHORT TERM...CJS/FOLTZ
LONG TERM...FOLTZ
AVIATION...024Hazardous weather outlook, May 26, 8:00 AM MDT, 12 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 800 AM MDT SAT MAY 26 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271345- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 800 AM MDT SAT MAY 26 2012 /900 AM CDT SAT MAY 26 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG WINDS...WITH GUSTS UP TO 60 MPH...CAN BE EXPECTED THIS AFTERNOON ALONG AND WEST OF A BENKELMAN TO COLBY AND LEOTI LINE. EAST OF THIS LINE GUSTS UP TO 50 MPH CAN BE EXPECTED. THE WINDS WILL DECLINE DURING THE EVENING. CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE ENTIRE AREA THIS AFTERNOON AND INTO THE EVENING. DURING THE AFTERNOON RELATIVE HUMIDITIES WILL DROP INTO THE 10 TO 20 PERCENT RANGE. WITH WIND GUSTS RANGING FROM 45 TO 60 MPH...EXPLOSIVE GROW IS LIKELY WITH ANY FIRE. RELATIVE HUMIDITIES WILL IMPROVE DURING THE EVENING. THERE IS A SLIGHT RISK FOR SEVERE WEATHER EAST OF A HILL CITY AND NORTON LINE THIS AFTERNOON AND EVENING. THE PRIMARY CONCERNS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK FOR SEVERE WEATHER SUNDAY AFTERNOON AND EVENING EAST OF A STRATTON NEBRASKA TO LEOTI KANSAS LINE. LARGE HAIL...DAMAGING WINDS AND POSSIBLY A TORNADO WILL BE THE THREATS WITH THESE STORMS. HAZARDOUS FIRE WEATHER CONDITIONS ARE POSSIBLE ALONG AND WEST OF THE COLORADO BORDER SUNDAY AFTERNOON DUE TO LOW RELATIVE HUMIDITIES AND WIND GUSTS UP TO 30 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR THE NORTON AND HILL CITY AREAS.
In the hours before
Local storm report, May 26, 5:42 PM MDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
542 PM MDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM NON-TSTM WND GST GOODLAND 39.35N 101.71W
05/26/2012 M56 MPH SHERMAN KS ASOS
&&
PMURRAYLocal storm report, May 26, 5:43 PM MDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM NON-TSTM WND GST 5 W GOODLAND 39.35N 101.80W
05/26/2012 M55 MPH SHERMAN KS MESONET
&&
PMURRAYLocal storm report, May 26, 5:45 PM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
545 PM MDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM NON-TSTM WND GST SEIBERT 39.30N 102.87W
05/26/2012 M60 MPH KIT CARSON CO MESONET
&&
PMURRAYSpecial weather statement, May 26, 5:57 PM MDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
557 PM MDT SAT MAY 26 2012
KSZ004-016-270030-
GRAHAM-NORTON-
657 PM CDT SAT MAY 26 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTON COUNTY IN NORTHWEST KANSAS AND GRAHAM
COUNTY IN NORTHWEST KANSAS...
AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING FROM LENORA
TO 8 MILES SOUTH OF EDMOND TO PALCO...MOVING NORTHEAST AT 40 MPH.
SUDDEN WIND GUSTS TO 55 MPH AND REDUCED VISIBILITIES IN BLOWING DUST
WILL ACCOMPANY THE WINDS.
&&
LAT...LON 3913 9961 3947 9994 3959 10012 3981 10018
3994 9965 3980 9961 3958 9962 3957 9959
TIME...MOT...LOC 2356Z 238DEG 16KT 3967 10004 3952 9984
3923 9956
JRMSpecial weather statement, May 26, 7:11 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 711 PM MDT SAT MAY 26 2012 KSZ028-042-270145- LOGAN-WICHITA- 811 PM CDT SAT MAY 26 2012 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR LOGAN COUNTY IN WEST CENTRAL KANSAS AND WICHITA COUNTY IN WEST CENTRAL KANSAS... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM CDT... AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM...NEAR LEOTI...MOVING NORTHEAST AT 55 MPH. THIS STORM MAY BRING BRIEF PERIOD OF STRONG WIND GUSTS IN EXCESS OF 55 MPH AND AREAS OF BLOWING DUST AS IT PASSES. && LAT...LON 3841 10156 3892 10135 3881 10105 3831 10135 TIME...MOT...LOC 0108Z 209DEG 46KT 3852 10138 JRM
Local storm report, May 26, 7:14 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
714 PM MDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM NON-TSTM WND DMG WINONA 39.06N 101.25W
05/26/2012 LOGAN KS EMERGENCY MNGR
SOUTH SIDE OF METAL ROOF PEELED OVER TO NORTH SIDE OF A
LOCAL BUSINESS. ESTIMATED TIME OF ROOF BEGINNING TO FAIL.
&&
PMURRAYThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:11 PM MDT | Special Weather Statement | GLD | Wichita | 34 min |
| May 26, 8:45 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace | 30 min |
| May 26, 8:55 PM MDT | Severe Thunderstorm Warning | GLD | Greeley, Logan, Wallace, Wichita | 50 min |
| May 26, 9:33 PM MDT | Special Weather Statement | GLD | Greeley, Sherman, Wallace | 42 min |
| May 27, 3:30 AM MDT | Wind Advisory | GLD | Gove, Graham, Greeley, Logan, Sherman, Wallace and 1 more | 9 hr |
| May 27, 3:35 AM MDT | Red Flag Warning | GLD | Cheyenne, Gove, Greeley, Logan, Rawlins, Sheridan and 4 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.